Journal of Generalized Lie Theory and Applications

The Journal of Generalized Lie Theory and Applications is a peer-reviewed and fully refereed scholarly journal dedicated to publishing high-quality mathematical research articles and selected review articles concerned with the study of nonassociative systems with their representations and applications and Lie theory with its generalizations and variations.

Top downloads over the last seven days

Meanders and Frobenius Seaweed Lie AlgebrasVincent Coll, Anthony Giaquinto, and Colton MagnantVolume 5 (2011)
Deforming $\mathcal{K}(1) $ superalgebra modules of symbolsFaouzi AMMAR and Kaouthar KAMOUNVolume 3, Number 2 (2009)
  • ISSN: 1736-5279 (print), 1736-4337 (electronic)
  • Publisher: Ashdin Publishing
  • Discipline(s): Mathematics, Mathematical Physics
  • Full text available in Euclid: --
  • Access: Articles older than 5 years are open
  • Euclid URL: